Jump to content
CrazyBoards.org

Im still having issues.


Recommended Posts

do you ever have times where you feel like you are right, you are not wrong. later you go back in your memory and start to change your opinion, realize you were the monster and it were things you had done that set things in motion. suddenly you are the monster that needs to be kept away and isolated because you honestly don`t know, if you are fucking coming or going.  

 

I have been feeling like this as of late, while taking my meds.  

 

 

I don`t like this.  I m tired of this cycle, I know i need meds but I believe this is more than just meds. i believe this is a Me disorder and not the chemical imbalance.  at least im somewhere in this, i have some control, otherwise this vehicle is not going anywhere.

 

 

a thing that really got me on this, was last week.  I had someone who was aware I was bipolar, push my buttons. I understand no one should not have to walk on egg shells, but I found myself dealing with the fustration of having to do this myself, while they were I believe testing me. I found their behavior to border on bullying but it occured to me, it was still too easy to trigger my melt down and this is not going to be the only time that I will ever have to deal with this.  things like this will keep me from doing the things that I really love and want to do.  so how? how can I keep myself in order? in control and prevent things like this because its alway going to happen?

 

I remember the anger just bubbling up inside, from the contradictions posed. it felt like a dog on a choke chain, that was given more slack but than pulled back abruptly. I was offended at such behavior, it made me angry but an atriculated response with reasoning always works well, not some collar around the neck not the case here. 

 

I had an instructor, who wanted us to ask questions, but clearly became annoyed when they were asked. when there were important questions, she made no time during or after class to answer them and during was considered an interruption. it was not accomodating. i knew i was not the only one experiencing this anger, but i made sure that it was valid. i listened to others. I wanted to make sure that it was not just me.

 

it was valid. there were others.

 

 

when it came time to expressing my feelings on the situation, It became heated. I lost my bearings and walked out. losing another oppertunity. 

 

 

I felt embarassed, for allowing the intensity of anger sweep over me and be expressed in the way it was, not so much the reason I was angery or fustrated for. when someone gets angry, people see a violent person, a monster, someone not to be trusted,, unstable.

 

I have a problem. its me. im getting in the way. always at the end, waiting wherever i go, its me.  

 

I m starting to look for ways to detox when things like this happens but so far, i have not found anything, yet.

Link to comment
Share on other sites

Sounds like anxiety to me. When I'm calm, I can take things in stride and not take things so personally. When I'm anxious about something, I get real defensive and upset if I feel I'm being attacked. Eventually, when I calm down, I feel stupid because I overreacted.

Risperdal pushed my anxiety over the top and I was a complete asshole the whole time I was on it. I challenged every little thing and stayed irritated all the time. I pissed off my family so bad they avoided me for a month. It took about a month for me to listen to feedback from my wife and accept my actions and ask my pdoc to switch meds.

Talk to your pdoc and tell them how you feel. The right meds can make a world of difference, and so can therapy if you're open to it.

Link to comment
Share on other sites

There's BP and then there's your base personality. You might be one of those unlucky ones who has a character flaw besides the BP that gets in the way of you acting normal. And there's nothing wrong with that. You just need therapy to teach you techniques to use to diffuse you personality sand traps (ie the ones that will never be cured with meds but therapy can reduce them greatly). It's just a matter of learning and navigating through treatment.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...